# SDR FDEA201011134343

- Difficulty date: November 13, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 480-610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480 TO 610 RBL 25. REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION AT BS 480 TO 690 RBL 24.75 AND  SPLICE AT BS 690, SEAT TRACK FROM BAC 1520-792-7178T6 DIM. 209 1/2" LONG,   SPLICE FROM BAC 1503-100122-7178 DIM. 14 3/4" LONG 2EA, AND PLATE FROM 7075T6 0.250"   DIM. 8 3/4" X 2" IAW SRM 53-10-2 FIG 7,51-30-5, 51-10-1, 51-10-2, 53-10-5 FIG 1, AND 51-30-2.
